# SDR GTIA2024082938350

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 30,072 hours, 13,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR AT MID CABIN TURNED OFF PACK #2 AND IT WENT AWAY-PERFORMED OPERATIONAL TEST ON PACK #2, FOUND ODOR COMING FROM PACK #2 NEEDS MORE T/S IAW AMM 21-52-00.
